# SDR CALA2024082902310

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: EA 5210-03219 REV A OP 001 L1 DOOR LOWER GATE HAS AREAS OF CORROSION ALONG LOWER LIP. REF AMES NR 172653-0800-0006 REMOVED AND REPLACED LWR GATE ASSY IAW BOEING 757 CMM 57-11-15 D ATED NOV 11 2019. FOR DETAILS OF WORK ACCOMPLISHED SEE PARTIAL W ORK ON BACK
